# SDR ASOA2015043012731

- Difficulty date: April 10, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 634
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 INTERCOSTAL AT 27L HAS CORROSION.  REMOVED CORROSION IAW SRM 51-12-00-001-001-A01 AND 51-21-23-101-003-A01.  SUBMITTED FOR PERMANENT DISPOSITION REF: SRM 51-13-01-001-001-A01.  COMPLIED WITH EA 32-2015-135.
